# SDR REX2005F00033

- Difficulty date: May 27, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03232H2628
- Condition: Cracked
- Location: Cockpit
- Part time: 3,471 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-070)  CAPTAINS WINDSHIELD CRACKED.  REMOVED AND REPLACED CAPTAINS LT FRONT WINDSHIELD IAW AMM.  (K)
